American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Weiwei Ao, Chang-Shou Lin and Juncheng Wei. On Toda system with Cartan matrix $G_2$. Proc. Amer. Math. Soc. 143 (2015) 3525-3536.
Abstract, references, and article information   
View Article: PDF

[2] Thomas A. Ivey. Minimal curves of constant torsion. Proc. Amer. Math. Soc. 128 (2000) 2095-2103. MR 1694865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kichoon Yang. Homogeneous minimal surfaces in Euclidean spheres with flat normal connections . Proc. Amer. Math. Soc. 94 (1985) 119-122. MR 781068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1